Discussions By Condition: Medical Stories

Myopathy from Zocor

Posted In: Medical Stories 0 Replies
  • Posted By: Crazy Ed
  • October 18, 2008
  • 07:33 AM

Hi folks. I hate meeting people in forums like this simply because we wouldn't be here unless something is wrong. My story - I have an undiagnosed myopathy I believe was caused by Zocor. I'm wondering if anyone has found how to prove it yet. I'm 100% VA disabled and also receive Social Security. My activity level has been totally in the gutter since Oct 2001 and my docs have given up. I've documented everything online on one of my web sites: http://www.rodgersweb.net/medical/

Long, boring read for most I'm sure but I have to believe there are a LOT of others suffering from Zocor induced muscle issues since Zocor themselves estimate about 2% of folks taking Zocor will have these problems. :eek:

It would be nice to meet someone else going through the same thing.



Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?